International Journal of Modern Nonlinear Theory and Application

Volume 3, Issue 3 (July 2014)

ISSN Print: 2167-9479   ISSN Online: 2167-9487

Google-based Impact Factor: 0.7  Citations  

Validity of Approach to Maximize the ASR of the Order Superiorly Two in Discrete Nonlinear Systems

HTML  XML Download Download as PDF (Size: 2568KB)  PP. 124-135  
DOI: 10.4236/ijmnta.2014.33014    2,755 Downloads   3,237 Views  

ABSTRACT

This paper is, in fact, a proposal of a polynomial approach to the nonlinear systems control by using the concept of linearization by state feedback. In this context, a discretization method is presented. We developed a discrete control scheme based on an approximate feedback linearization method and the reversing trajectory method. The proposed control strategy sits on the methods of widening the stability domains of operating points. Such domains are expanded through the use of the non Lyapunov stability synthesis methods. Additionally, the developed technique is employed for the control of the class of systems with an order higher than two; more precisely, the example of a synchronous generator featured in a strongly nonlinear model.

Share and Cite:

Charfeddine, S. and Sbita, L. (2014) Validity of Approach to Maximize the ASR of the Order Superiorly Two in Discrete Nonlinear Systems. International Journal of Modern Nonlinear Theory and Application, 3, 124-135. doi: 10.4236/ijmnta.2014.33014.

Cited by

No relevant information.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.